MAUDE Adverse Event Report: NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE; Intervertebral fusion device with integrated fixation, cervical

NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE; Intervertebral fusion device with integrated fixation, cervical
Model Number 08-A-2006-4006
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices are not expected to be returned for manufacturer evaluation as it remains in-situ.Radiographs of 2 weeks post-op were provided.No radiographs or imaging from intra-op or immediate post-op were provided.Multiple requests were made to obtain additional radiographs or imaging, as well as an interview with the operating surgeon.A review of the dhr showed no issues for the lot numbers provided.No root cause could be determined with the information provided.It is suspected that the cover plate was dislocated during the original implantation, similarly to other known misuses.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a supplemental report will be filed accordingly.
 
Event or Problem Description
On 7/2/2025, third party agent reported to nanohive that during a routine 2-week post-op follow up on (b)(6) 2025, radiograph imaging revealed the cover plate was found to be partially dislocated from the interbody.A patient x-ray taken during the 2 week post-operative follow up was provided which appears to show the cover plate protruding from the interbody.The same x-ray showed the interbody and screws to be in the expected and correct position with no signs of screw loosening.It was reported that the patient was asymptomatic and doing well.Revision is not currently planned and has not been scheduled.The surgeon will continue to monitor the patient.There were no further complications reported regarding the event.This submission is 1 of 1 devices involved in this event.

Brand Name
HIVE STANDALONE CERVICAL SYSTEM, ZERO PROFILE
Common Device Name
Intervertebral fusion device with integrated fixation, cervical
Manufacturer (Section D)
NANOHIVE MEDICAL, LLC
12 gill st
suite 4500
woburn MA 01801
Manufacturer Contact
christy rickrode
12 gill st
suite 4500
woburn, MA 01801
8449435433
MDR Report Key22680983
Report Number3013462427-2025-00011
Device Sequence Number21194204
Product Code OVE
UDI-Device Identifier00817493024921
UDI-Public(01)00817493024921(11)250109(17)350109(10)GM010239
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08-A-2006-4006
Device Catalogue Number08-A-2006-4006
Device Lot NumberGM010239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X14MM BONE SCREWS
Patient Age58 YR
Patient SexMale